So, I have the Neoplaton in my arm for month and a half! So the heavy bleeding thing started! I went back to my doctor and ask if I can be on birth control pills to stop the bleeding and I got them!! I started to take them and everything was fine! I was taking them at a certain time! But then I forgot them at home two days but I still took the pills those two days but later! So on the last week of the pills my period came back and now I'm on the last pill! What happen I thought the birth control pills were to stop my period?! Now it's back heavy!!
No responses have yet been posted. Add your response to this question.
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Oct 2014 • 1 answer
Posted 30 Jan 2015 • 1 answer
Posted 14 Dec 2015 • 1 answer
Posted 15 Jan 2016 • 0 answers
Posted 11 Feb 2018 • 0 answers